Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/20916
Title: TOWARDS A SELF-CONSISTENT NONLINEAR-THEORY OF RADAR AURORAL BACKSCATTER
Authors: ROBINSON, TR
First Published: 1-May-1986
Publisher: PERGAMON-ELSEVIER SCIENCE LTD
Citation: JOURNAL OF ATMOSPHERIC AND TERRESTRIAL PHYSICS, 1986, 48 (5), pp. 417-422
DOI Link: 10.1016/0021-9169(86)90118-2
ISSN: 0021-9169
Links: http://hdl.handle.net/2381/20916
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Physics and Astronomy

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.